# SDR SWAA2025072494936

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 43,345 hours, 20,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE FELL OUT OF THE BOX UPON OPENING DOOR POST FLIGHT.   REINSTALLED FWD ENTRY DOOR SLIDE PER MT 725-61-06.
